# SDR AALA201710059010

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 12,583 hours, 4,950 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR DETECTED NEAR MID CABIN LAVATORY ROWS 18 TO 22 AT LEVEL OFF AND CRUISE.  SLOWLY DISSIPATED. ODOR RESUMED DURING DESCENT AND POWER CHANGES.   FOUND THE NR 1 ENGINE SERVICE COUPLING LEAKING. REMOVED AND REPLACED THE O-RING,  CLEANED AND RE-INSTALLED.  NO LEAKS NOTED.
